MAUDE Adverse Event Report: CONMED CORPORATION SUREFIT; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

CONMED CORPORATION SUREFIT; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 410-2000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Bovie pad fully adhered to patient's skin, however, bovie machine alarming disconnected pad.Bovie machine cleared via medical engineering as working appropriately.

Brand Name
SUREFIT
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key16768362
Report Number16768362
Device Sequence Number15047397
Product Code GEI
UDI-Device Identifier30653405033831
UDI-Public(01)30653405033831
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/30/2023
Report Date (Section F) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number410-2000
Device Catalogue Number410-2000
Device Lot Number202209214
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA03/30/2023